MathSciNet Relay Station
MathSciNet bibliographic data
MR1239801 (95f:42029) 42B20 (31B10 31B35)
Mitrea, Marius On Dahlberg's Lusin area integral theorem. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1449–1455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement